# SDR UHLA99203

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804SA
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 4672ACPW397
- Condition: Broken
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A, H

## Discrepancy

UHLA - FLT 220 - BUF-BDL - THE FLIGHT ATTENDANT NOTIFIED THE CREW OF SMOKE (IN THE CABIN SHORTLY AFTER TAKEOFF. THE CREW CLOSED THE BLEEDS AND RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND NR 1 AIR SWITCHING VALVE BROKEN AND REPLACED AS REQUIRED.  GROUND RAN AND OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
